# SDR RJEF20210121001

- Difficulty date: January 20, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N479TA
- Make and model: Airbus A319-132
- Aircraft serial: 2444
- Aircraft time: 51,002 hours, 22,407 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF HYD G RSVR LO LEVEL CAME ON ECAM, IAW TSM TASK 29-10-00-810-804-A AND AMM TASK 29-00-00-790-001-A, WAS PERFORMED.  CHECK OF THE EXTERNAL LEAKS OF THE HYDRAULIC COMPONENTS AND WAS FOUND DAMAGE ON RT OUTBOARD LOCKSTAY ACTUATOR HOSE.  REPLACED RT OUTBOARD LOCKSTAY ACTUATOR HOSE, AS PER AMM TASK 32-11-22-000-001-A AND AMM TASK 32-11-22-400-001-A.  PERFORMED THE FUNCTIONAL TEST OF THE NORMAL EXTENSION AND RETRACTION OF THE LANDING GEAR, AS PER AMM TASK 32-31-00-720-002-A, TEST PASS OK, NO LEAK DETECTED.  REFER TO PIREP: DUE TO FLIGHT SAFETY REQUIREMENTS, PERFORM DATA DOWNLOADING OF PCMCIA CARD ACTION: WAS PERFORMED DATA DOWNLOADING OF PCMCIA CARD, AS PER AMM 31-36-00-710-016-A.  DUE AIR TURN BACK LANDING AT BOG: IAW TSM TASK 05-50-00-810-802-A, WAS PERFORMED CHECK OF  PARAMETERS DURING LANDING GW: DE 52,943.3 KG < MLW 62,500KGS AND VRTA: 1.102G < 2.6G AT THE EVENT ,  NO EXCEEDENCE WAS FOUND IAW AMM 05-51-11-200-004 FLOW CHART SHEET 1. CHECK OK. NO MAINTENANCE ACTIONS REQUIRED
